Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS Denver/Boulder, CO

June 5, 2014Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 5, 2014, 3:42 PM MDT for Elbert County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 3:42 PM MDT (21:42 UTC)
Expired
Jun 5, 2014, 4:15 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Elbert County, CO

The radar

The Denver radar (KFTG), 58 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:43 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS55 KBOU 052142
SVRBOU
COC039-052215-
/O.NEW.KBOU.SV.W.0059.140605T2142Z-140605T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 415 PM MDT

* AT 342 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
  KIOWA...OR 31 MILES WEST OF LIMON...MOVING EAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3925 10438 3953 10428 3950 10388 3922 10396
TIME...MOT...LOC 2142Z 290DEG 18KT 3940 10425 

HAIL...1.50IN
WIND...60MPH

$$

RPK
1 follow-up statement
622 
WWUS55 KBOU 052204
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT THU JUN 5 2014

COC039-052215-
/O.CON.KBOU.SV.W.0059.000000T0000Z-140605T2215Z/
ELBERT CO-
404 PM MDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN ELBERT COUNTY...

AT 403 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF AGATE...OR 23 MILES WEST OF LIMON...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3925 10431 3952 10423 3950 10388 3922 10396
TIME...MOT...LOC 2203Z 297DEG 18KT 3934 10413 

HAIL...1.25IN
WIND...60MPH

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:02 AM MDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 5, 11:02 AM MDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1102 AM MDT THU JUN 5 2014

.UPDATE...
ISSUED AT 1102 AM MDT THU JUN 5 2014

WEATHER SITUATION TODAY LOOKS VERY SIMILAR TO YESTERDAY WITH
MODEST INSTABILITY AND FAVORABLE WIND SHEAR PROFILES TO SUPPORT
ORGANIZED THUNDERSTORM FORMATION. PALMER DIVIDE ONCE AGAIN APPEARS
TO BE THE FAVORED LOCATION FOR THE STRONGEST STORMS...BUT HIGH-
RES-RAPID-REFRESH (HRRR) MODEL RUNS HAVE BEEN INDICATING THAT
ADDITIONAL SHOWERS WILL BE POSSIBLE UP THE URBAN CORRIDOR TO THE
WYOMING BORDER. WILL INCREASE POPS THIS AFTERNOON AND EVENING
ACROSS THE PLAINS AND MENTION THE POSSIBILITY OF SEVERE WEATHER
OVER THE PALMER DIVIDE ZONES.

UPDATE ISSUED AT 525 AM MDT THU JUN 5 2014

SOME STRATUS HAS DEVELOPED OVER THE FAR NORTHEAST PLAINS...MAINLY
FROM MORGAN...FAR EASTERN ADAMS AND ARAPAHOE COUNTIES AND INTO
NORTHERN LINCOLN COUNTY. LATEST SATELLITE DOES NOT SHOW MUCH
WESTWARD MOVEMENT. WILL ADJUST CLOUD COVER IN GRIDS TO ACCOUNT
FOR THIS.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 117 AM MDT THU JUN 5 2014

LARGE MCS IS NOW INTO KANSAS WITH CWA NOW STORM FREE FOR THE TIME.
STILL SOME LINGERING CLOUDINESS OVER FAR EASTERN COLORADO BUT
MAINLY THE MID AND HIGH LEVEL VARIETY. NOT SEEING MUCH IN THE WAY
OF STRATUS/FOG DEVELOPING SO WILL BACK OFF ON SOME OF THAT WITH
REDUCED CLOUD COVER IN UPCOMING ZONES. FAIRLY DECENT TEMPERATURE
AND DEWPOINT SPREADS WITH DEWPOINTS IN THE 40S OVER THE FRONT
RANGE AND 50S OVER FAR EASTERN ZONES UNDER NORTHWEST WINDS.

MAIN CONCERN AGAIN TODAY WILL SEVERE WEATHER POTENTIAL OVER
NORTHEAST COLORADO. WATER VAPOR IMAGERY SHOWING 2 DISTINCT JET
SEGMENTS...ONE OVER SOUTHEAST COLORADO AND THE OTHER OVER FAR
NORTHWEST COLORADO. THE NORTHERN SEGMENT IS PROGGED TO SAG SLOWLY
SOUTHWARD OVER CENTRAL COLORADO THIS AFTERNOON AT 50-60KT. APPEARS
AGAIN THE PALMER DIVIDE AND LOCATIONS SOUTH AND EAST OF DENVER MAY
BE THE FOCUS AGAIN FOR SEVERE STORMS. ELSEWHERE...STORMS WILL BE
MORE ISOLATED BUT STILL THE CHANCE FOR BECOMING SEVERE WITH
SURFACE BASED CAPES FROM 1000-2000J/KG...HIGHEST OVER THE PLAINS.
SIMULATED IMAGERY FROM WRF AND NAM SEE TO PINPOINT
DOUGLAS...ELBERT AND LINCOLN COUNTIES AS THE TARGET AREAS FOR AN
MCS DEVELOPING AGAIN LATER THIS AFTERNOON AND EVENING. THE HRRR
CONCURS WITH INITIAL DEVELOPMENT OVER DOUGLAS COUNTY AT 20-21Z.
MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS BUT CAN'T RULE OUT A TORNADO THREAT WITH MCS DEVELOPMENT.
SO BASED ON ABOVE WILL HAVE THE HIGHER POPS OVER SOUTHERN PORTIONS
OF CWA.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 117 AM MDT THU JUN 5 2014

STILL LOOKS LIKE A MOIST AND UNSETTLED PERIOD FOR THE REMAINDER OF
THIS WEEK...WITH A WEAK TROUGH APPROACHING THE AREA. AS THE TROUGH
NEARS...DUE TO LIFT AND A ROBUST THETA E RIDGE OVER EASTERN
COLORADO...FRIDAY LOOKS LIKE THE WETTEST DAY OF THE PERIOD ON THE
PLAINS...ALONG WITH A SLIGHT RISK OF SEVERE WEATHER. THE TROUGH
LOOKS LIKE IT MOVES THROUGH LATE SATURDAY OR SUNDAY...WHICH WILL
DRAG COOLER AIR ACORSS NORTHEAST COLORADO...RESULTING IN MAX
TEMPS IN THE 70S FOR NORTHEAST COLORADO THIS WEEKEND. WARMER AND
MORE STABLE AIR WILL MOVE ACROSS THE AREA EARLY NEXT WEEK. THERE
WILL STILL BE SOME THUNDERSTORM ACTIVITY OVER THE HIGHER TERRAIN
EACH DAY...THE PLAINS SHOULD BE DRY ON MONDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1102 AM MDT THU JUN 5 2014

WITH PALMER DIVIDE AS THE MAIN FOCUS FOR AFTERNOON AND EVENING
THUNDERSTORM DEVELOPMENT...AND ADDITIONAL THUNDERSTORMS POSSIBLY
MOVING OUT OF NORTHERN JEFFERSON OR BOULDER COUNTIES...WILL
MENTION A FEW HOURS OF THUNDERSTORMS AT EACH OF THE DENVER
AIRPORTS. AFTER THE EVENING SHOWERS MOVE EASTWARD ONTO THE
PLAINS...AREAS ALONG THE FRONT RANGE WILL RETURN TO DRY
NORTHWESTERLY FLOW WHICH SHOULD ONCE AGAIN KEEP OUTFLOW GENERATED
STRATUS CLOUDS EAST OF THE DENVER AREA AIRPORTS. WILL NOT MENTION
ANY LOW CLOUDS OR FOG IN THE LATTER PORTIONS OF THE TAFS.

&&

.HYDROLOGY...
ISSUED AT 117 AM MDT THU JUN 5 2014

SHORT TERM HYDRO...THE SLOW COOLING TREND WILL CONTINUE AND WILL
KEEP RIVERS/STREAMS AT STEADY PEAK LEVELS AND SOME SLOW DECREASE
IN OVERALL LEVELS OVER NEXT 24 HOURS.

LONG TERM HYDRO...THE MAIN FOCUS FOR PRECIPITATION WILL BE ON THE
PLAINS THE REST OF THIS WEEK...ANY HEAVY RAIN SHOULD FALL ON THE
PLAINS AND NOT IN THE FOOTHILLS. FLOW ALOFT WILL CONTINUE TO BE
ZONAL...SO THUNDERSTORMS SHOULD MOVE ALONG AS WE SAW LAST EVENING.

THERE IS STILL QUITE A BIT OF SNOW TO MELT IN THE NORTHERN
MOUNTAINS...SO AREA RIVERS WILL CONTINUE TO RUN HIGH AND FAST INTO
NEXT WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DANKERS
SHORT TERM...ENTREKIN
LONG TERM...RTG
AVIATION...DANKERS
HYDROLOGY...ENTREKIN/RTG
Hazardous weather outlook, Jun 5, 11:10 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1110 AM MDT THU JUN 5 2014

COZ030>051-061715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1110 AM MDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
FRONT RANGE FOOTHILLS EARLY THIS AFTERNOON AND THEN MOVE ONTO THE
NORTHEAST PLAINS OF COLORADO DURING THROUGH THE LATE AFTERNOON AND
EVENING. THE WIND PROFILE OVER EASTERN COLORADO IS EXPECTED TO
EVOLVE SIMILAR TO LAST EVENING...MAKING IT POSSIBLE FOR STRONG AND
LONG-LIVED THUNDERSTORMS TO ONCE AGAIN DEVELOP. SOME OF THE
STORMS ON THE PLAINS COULD BECOME SEVERE WITH LARGE HAIL UP TO 2
INCHES IN DIAMETER ...DAMAGING WINDS TO 70 MPH AND POSSIBLY SOME
TORNADOES.

THE BEST CHANCE FOR LONG-LIVED AND SEVERE STORMS WILL BE ACROSS
THE PALMER DIVIDE...INCLUDING DOUGLAS...ELBERT AND LINCOLN
COUNTIES. THE STORMS WILL MOVE OUT OF THE URBAN CORRIDOR BY MID-
EVENING...BUT CONTINUE TRACKING ACROSS THE EASTERN COLORADO PLAINS
THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A VERY MOIST AND UNSTABLE AIRMASS WILL PERSIST ACROSS THE
NORTHEAST PLAINS FRIDAY AND SATURDAY. SCATTERED THUNDERSTORMS
CAN BE EXPECTED EACH DAY...WITH SOME STORMS POSSIBLY SEVERE ACROSS
THE PLAINS PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW SHOWERS
AND THUNDERSTORMS MAY LINGER WELL PAST MIDNIGHT ON THE PLAINS.

AN UPPER TROUGH WILL MOVE ACROSS THE REGION LATE SATURDAY OR
SUNDAY..BRINGING A COOLER AIRMASS TO NORTHEAST AND NORTH CENTRAL
COLORADO. WARMER AND SOMEWHAT DRIER CONDITIONS WILL THEN RETURN
MONDAY AND CONTINUE THROUGH WEDNESDAY. THERE WILL STILL A SLIGHT
CHANCE OF THUNDERSTORMS EACH DAY...ESPECIALLY OVER THE HIGHER
TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORKS WILL BE ACTIVATED AFTER 1 PM ACROSS THE
NORTHEAST PLAINS OF COLORADO.

In the hours before

Special weather statement, Jun 5, 2:47 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
247 PM MDT THU JUN 5 2014

COZ036-040-041-045-046-052115-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
247 PM MDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE...NORTHWESTERN
ELBERT AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 315 PM MDT...

AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF STRASBURG
TO 4 MILES SOUTH OF SEDALIA...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN AURORA...CASTLE ROCK...PARKER...BENNETT...ELIZABETH...
KIOWA...BYERS...FRANKTOWN...PONDEROSA PARK...THE PINERY...BEVERLY
HILLS...STRASBURG AND PERRY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY AFTERNOON FOR NORTHEAST COLORADO.

LAT...LON 3973 10413 3973 10455 3928 10514 3926 10442
TIME...MOT...LOC 2046Z 224DEG 20KT 3961 10436 3936 10497

RPK
Local storm report, Jun 5, 3:10 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             5 E PARKER              39.51N 104.67W
06/05/2014  M1.00 INCH       DOUGLAS            CO   PUBLIC

0300 PM     HAIL             8 N KIOWA               39.46N 104.46W
06/05/2014  M1.00 INCH       ELBERT             CO   STORM CHASER

&&

THUSE
Local storm report, Jun 5, 3:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
329 PM MDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             5 E PARKER              39.51N 104.67W
06/05/2014  M1.00 INCH       DOUGLAS            CO   PUBLIC

0300 PM     HAIL             8 N KIOWA               39.46N 104.46W
06/05/2014  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0313 PM     HAIL             11 N KIOWA              39.50N 104.46W
06/05/2014  M1.00 INCH       ELBERT             CO   PUBLIC

&&

THUSE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:00 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Jun 4, 7:16 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert44 min
Jun 4, 7:38 PM MDTTornado WarningBOUArapahoe, Lincoln, Washington22 min
Jun 4, 7:58 PM MDTTornado WarningBOUElbert, Lincoln32 min
Jun 4, 8:26 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert49 min
Jun 4, 8:32 PM MDTTornado WarningBOULincoln28 min
Jun 4, 8:41 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert34 min
Jun 4, 9:15 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert45 min
Jun 4, 9:19 PM MDTSevere Thunderstorm WarningBOUElbert41 min
Jun 4, 9:24 PM MDTSpecial Weather StatementBOUDouglas51 min
Jun 4, 9:33 PM MDTAreal Flood AdvisoryBOUGrand, Summit4 days
Jun 4, 9:50 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln40 min
Jun 4, 10:11 PM MDTTornado WarningBOUElbert, Lincoln34 min
Jun 4, 10:32 PM MDTTornado Warning Tornado observedBOULincoln43 min
Jun 5, 2:47 PM MDTSpecial Weather StatementBOUArapahoe, Douglas28 min
Jun 5, 2:58 PM MDTSevere Thunderstorm WarningBOUElbert47 min
Jun 5, 4:13 PM MDTSevere Thunderstorm WarningBOUElbert47 min
Jun 5, 4:27 PM MDTSpecial Weather StatementBOUDenver33 min
Jun 5, 4:50 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln40 min
Jun 5, 4:55 PM MDTSevere Thunderstorm WarningBOUAdams, Denver35 min
Jun 5, 5:00 PM MDTSevere Thunderstorm WarningBOUJefferson30 min
Jun 5, 5:24 PM MDTSevere Thunderstorm WarningBOULincoln51 min
Jun 5, 5:51 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.